# SDR MWEA010504

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4912003502
- Condition: Cracked
- Location: Xrs 111.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIP CRACKED AT XRS 111.5, STRINGER 21-22 OUTBOARD.  --  FABRICATED SHEAR TIE, LOCATED, DRILLED AND INSTALLED CLIP.
